# SDR CWQR20131002043

- Difficulty date: September 26, 2013
- Submitted: October 2, 2013
- Operation: General aviation
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 5,268 hours
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 693105011
- Condition: Cracked
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND SECOND FROM THE TOP RUDDER HINGE UPPER BRACKET ON THE VERTICAL STABILIZER CRACKED.  THE BRACKET WAS CRACKED FROM THE RT OTBD FASTENER TO THE NEXT ONE INBD, WHERE THE BRACKET ATTACHES TO THE VERT STAB AFT SPAR.  A SERVICE CONDITION REPORT AND PICTURES HAVE BEEN SENT TO MFG UNDER SDR670301.
